Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: nardil and klonopin sean7

Posted by ace on October 25, 2003, at 0:13:34

In reply to Re: nardil and klonopin, posted by sean7 on October 24, 2003, at 3:04:36

> Get off the nardil it's dangerous,MAOI's interact with just about every drug and food out there,look into it.

That's absolutely not true. To say 'they interact with just about every drug and fout out there' is hyperbolical.

And also, there is plenty of drugs you CAN take with Nardil.

Nardil is a safe, wonderful medication. Long term use is very safe- only very rarely does one see hepatic problems or metabolic changes. Also, Nardil usually has a very benign withdrawal.


Ace.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ace thread:272261
URL: http://www.dr-bob.org/babble/20031021/msgs/272993.html